# SDR AALA202205124980

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737
- Aircraft serial: 44456
- Aircraft time: 5,298 hours, 2,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ROW 17 EXIT SIGN FELL OFF. INSTALLED EXIT SIGN COVER PER AMM 35-51-01.
